Invariant spaces of Oskolkov stochastic linear equations on the manifold

Бесплатный доступ

The Oskolkov equation is obtained from the Oskolkov system of equations describing the dynamics of a viscoelastic fluid, after stopping one of the spatial variables and introducing a stream function. The article considers a stochastic analogue of the linear Oskolkov equation for plane-parallel flows in spaces of differential forms defined on a smooth compact oriented manifold without boundary. In these Hilbert spaces, spaces of random K-variables and K-“noises” are constructed, and the question of the stability of solutions of the Oskolkov linear equation in the constructed spaces is solved in terms of stable and unstable invariant spaces and exponential dichotomies of solutions. Oskolkov stochastic linear equation is considered as a special case of a stochastic linear Sobolev-type equation, where the Nelson-Glicklich derivative is taken as the derivative, and a random process acts as the unknown. The existence of stable and unstable invariant spaces is shown for different values of the parameters entering into the Oskolkov equation.

Еще

Sobolev-type equations, differential forms, nelson-glicklich derivative, invariant spaces

Короткий адрес: https://readera.org/147234128

IDR: 147234128   |   DOI: 10.14529/mmph210201

Список литературы Invariant spaces of Oskolkov stochastic linear equations on the manifold

  • Oskolkov A.P. Nonlocal Problems for one Class of Nonlinear Operator Equations that Arise in the Theory of Sobolev Type Equations. Journal of Soviet Mathematics, 1993, Vol. 64, Iss. 1, pp. 724736. DOI: 10.1007/BF02988478
  • Amfilokhiev V.B., Voytkunskiy Ya.I., Mazaeva N.P. Techeniya polimernykh rastvorov pri na-lichii konvektivnykh uskoreniy (The Flow of Polymer Solutions in the Presence of Convective Accelerations). Trudy Leninigradskogo korablestroitel'nogo instituta, 1975, Vol. 96, pp. 3-9. (in Russ.).
  • Sviridyuk G.A. Quasistationary Trajectories of Semilinear Dynamical Equations of Sobolev Type. Russian Academy of Sciences. Izvestiya Mathematics, 1994, Vol. 42, no. 3, pp. 601-614. DOI: 10.1070/IM1994v042n03ABEH001547
  • Sviridyuk G.A., Yakupov M.M. The Phase Space of The Initial-Boundary Value Problem for the Oskolkov System. Differential Equations, 1996, Vol. 32, no. 11, pp. 1535-1540.
  • Sviridyuk G.A., Sukacheva T.G Cauchy Problem for a Class of Semilinear Equations of Sobolev Type. Siberian Mathematical Journal, 1990, Vol. 31, no. 5, pp. 794-802. DOI: 10.1007/BF00974493
  • Sviridyuk G.A., Shafranov D.E. Zadacha Koshi dlya lineynogo uravneniya Oskolkova na glad-kom mnogoobrazii (The Cauchy Problem for the Linear Oskolkov Equation on a Smooth Manifold). Vestnik Chelyabinsk Gos. Univ., 2003, Iss. 7, pp. 146-153 (in Russ.).
  • Sviridyuk G.A., Keller A.V. Invariant Spaces and Dichotomies of Solutions of a Class of Linear Equations of the Sobolev Type. Russian Mathematics (Izvestiya VUZ. Matematika), 1997, Vol. 41, no. 5, pp. 57-65.
  • Kitaeva O. G., Sviridyuk G.A. Ustoychivoe i neustoychivoe invariantnye mnogoobraziya uravneniya Oskolkova (Stable and Unstable Invariant Manifolds of the Oskolkov Equation). Trudy mezhdu-narodnogo seminara "Neklassicheskie uravneniya matematicheskoy fiziki", posvyashchennogo 60-letiyu so dnya rozhdeniya professora V.N. Vragova, Novosibirsk, 3-5 oktyabrya 2005 g. (Proc. of the International Seminar on Nonclassical Equations of Mathematical Physics Dedicated to the 60th Birth Anniversary of Professor Vladimir N. Vragov, Novosibirsk, Russia, October 3-5, 2005). Novosibirsk, Publishing house of the Institute of Mathematics, 2005, pp. 160-166. (in Russ.).
  • Gliklikh Yu.E. Global and Stochastic Analysis with Applications to Mathematical Physics. Springer, London, Dordrecht, Heidelberg, N.-Y., 2011, 436 p. DOI: 10.1007/978-0-85729-163-9
  • Favini A., Sviridiuk G.A., Manakova N.A. Linear Sobolev Type Equations with Relatively p-Sectorial Operators in Space of "noises". Abstract and Applied Analysis, 2015, Vol. 2015, Article ID 697410. DOI: 10.1155/2015/697410
  • Favini A., Sviridiuk G.A., Sagadeeva M.A. Linear Sobolev Type Equations with Relatively p-Radial Operators in Space of "Noises". Mediterranean Journal of Mathematics, 2016, Vol. 13, no. 6, pp. 4607-4621. DOI: 10.1007/s00009-016-0765-x
  • Favini A., Sviridiuk G.A., Zamyshlyaeva A.A. One Class of Sobolev Type Equations of Higher Order with Additive "White Noise". Communications on Pure and Applied Analysis, 2016, Vol. 15, no. 1, pp. 185-196. DOI: 10.3934/cpaa.2016.15.185
  • Favini A., Zagrebina S.A., Sviridiuk G.A. Multipoint Initial-Final Value Problems for Dynamical Sobolev-type Equations in the Space of Noises. Electronic Journal of Differential Equations, 2018, Vol. 2018, p. 128.
  • Shafranov D.E., Kitaeva O.G. The Barenblatt-Zheltov-Kochina Model with the Showalter-Sidorov Condition and Additive "White Noise" in Spaces of Differential Forms on Riemannian Manifolds without Boundary. Global and Stochastic Analysis, 2018, Vol. 5, no. 2, pp. 145-159.
  • Kitaeva O.G., Shafranov D.E., Sviridiuk G.A. Exponential Dichotomies in the Barenblatt-Zheltov-Kochina Model in Spaces of Differential Forms with "Noise". Bulletin of the South Ural State University. Ser. Mathematical Modelling, Programming and Computer Software (Bulletin SUSU MMCS), 2019, Vol. 2, no. 12, pp. 47-57. DOI: 10.14529/mmp190204
Еще
Статья научная